# SDR QXEA200602239

- Difficulty date: August 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,569 hours, 8,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - WHEN OPERATING THE APU THERE IS A OILY SMELL INSIDE THE AIRCRAFT.  GOES AWAY WHEN THE APU IS TURNED OFF.   MAINTENANCE RAN THE APU AND THE AC PACKS FULL HOT AND FULL COLD WITH NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
